# SDR FDEA202102180394

- Difficulty date: February 18, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W220251
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD   REPAIR (SNRM NO. N00487) FOUND 01 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD   STATION 1035 RIGHT BUTTOCK LINE 91.5. RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (01 EA) EXISTING   OVERSIZED HOLE AT LOWER CHORD STATION 1035 RIGHT BUTTOCK LINE 91.5 REPAIRED AS   PER E.A. # G-5710-T0359861 P1. TITLE: FUSELAGE- MAINFRAME- DEVIATIONS TO SB-777-53-0087  0087 AND SRM 57-10-10 REPAIR 1 Ï¿½ OVERSIZED HOLES ON WING CENTER SECTION FRONT SPAR  SPAR LOWER CHORD * THIS EA DEVIATES FROM EO- 5310- E0332629 I. REPAIR CLASSIFIED AS MAJOR  MAJOR PER GMM 6-2-100. SPECIAL/NON ROUTINE MAINTENANCE FORM #N00486, #N00487 AND   #N00522 FOR DETAILS).
